RUS  ENG
Full version
JOURNALS // Trudy Matematicheskogo Instituta imeni V.A. Steklova // Archive

Trudy Mat. Inst. Steklova, 2013 Volume 281, Pages 7–15 (Mi tm3468)

This article is cited in 5 papers

Cauchy problem in a scale of Banach spaces

L. V. Ovsyannikov

Lavrent'ev Institute of Hydrodynamics, Novosibirsk, Russia

Abstract: The concept of quasidifferential operator in a scale of Banach spaces is formulated. A theorem of existence and uniqueness of a solution to the Cauchy problem for the equation with a nonlinear quasidifferential operator is proved. As an example of application of the theorem, the correctness of the nonlinear nonlocal problem of plane-parallel unsteady potential motion of a liquid with free boundary is proved.

UDC: 517.95

Received in June 2012

DOI: 10.1134/S0371968513020027


 English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 281, 3–11

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025